Discussions By Condition: Allergies


Posted In: Allergies 0 Replies
  • Posted By: Anonymous
  • June 22, 2010
  • 06:13 AM

i am having hives from last 4 months and life has became a ***l and i am on antihistamines
Reactine works well ,Benadryl was worst it leads to stomach ache and drowzy ness.

allergist advcd to clean nose .I tried that since no luck.

I hate this hives , i nvr had any disease in my whole life and this is killing me.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?